# SDR FDEA200912254514

- Difficulty date: December 25, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 58,860 hours, 9,899 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - R3 DOOR PLUG AFT UPPER STOP FITTING FOUND CRACKED.  REPAIRED IAW EA NR 1-5210-132297,  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REVISION 109.
